# SDR ASOA2013122009674

- Difficulty date: November 21, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,303 hours, 21,501 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB DRAG ANGLE CRACKED.     REPAIRED IAW 51-42-21-001-001-A01 AND 51-42-10-001-001-A01 AND SRM 51-42-11-001-001, SRM 51-42-06-001-001 AND DWG JBA670-35002.  COMPLIED WITH REO 670-55-31-068.  MAJOR REPAIR.
